# SDR FDEA202104241193

- Difficulty date: April 24, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 64,696 hours, 24,008 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB12312
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING ANTI ICE TELESCOPING DUCT CUT OUT, TOP O/B CORNER CRACKED (MARKED) REPAIRED CRACK ON CORNER OF SKIN CUT-OUT FOR ANTI-ICE DUCT PER SRM 57-10-00 VOL.1   FIG. 103 SHEET 5.    "MAJOR REPAIR"
